# SDR IPXA2021061070380

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,883 hours, 17,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALEFT MAIN CREW ENTRY DOOR WILL NOT CLOSEFOUND ARMING LEVER OUT OF POSITIOIN OPS CHECKED NORMAL MM 52-11-02
